I have been on Bystolic and 2 days ago added Lisinopril HCTZ. What time is the best to take them and do I take them together? I also feel spacey and there is a lot of pressure on my head. Is that normal? Please help.
If you hadn't been having weird symptoms, I would say to Keep taking your Bystolic the way you've been taking it, unless your doctor changed the directions.
The other one, you should take at night.
But, you said you aren't feeling good. There was an interaction and this is what it said : Using hydrochlorothiazide and nebivolol together may lower your blood pressure and slow your heart rate. This can cause dizziness, or feeling like you might pass out, weakness, fainting, fast or irregular heartbeats, or loss of blood glucose control. If you take both medications together, tell your doctor if you have any of these symptoms. You may need a dose adjustment or need your blood pressure checked more often to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor. https://www.drugs.com/interactions-check.php?drug_list=1259-0,2788-12478
Definitely let your doctor know how you've been feeling.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2010 • 2 answers
Posted 5 May 2014 • 4 answers
Posted 7 May 2015 • 1 answer
Posted 23 Jun 2015 • 7 answers
Can I take lisinopril 20mg, azor 10mg/40mg, triamt/hctz 37.5-25mg all at the same time or best times
Posted 18 Apr 2016 • 0 answers